# SDR CALA2013083090888

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 66,481 hours, 23,421 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST CLASS OVEN ON LT SIDE PRODUCED SMOKE AFTER A FEW MINUTES OF USE.  INOPERATIVE 1ST CLASS OVEN NR 1 PRECAUTIONARY, FOUND SMALL AMOUNT OF BURNT SPILLED FOOD ON OVEN INSERT.  OVEN STILL PRODUCED SMELL WITH INSERT REMOVED.  OVEN NR 1 IS NOT TO BE USED.  PARTS: 028-9005  8055-01-0000 - OVEN  LOB: N
